The Lupus Forum banner
1 - 6 of 6 Posts

·
Registered
Joined
·
87 Posts
Discussion Starter · #1 ·
I have been on CellCept 3000mg daily for roughly 2 years now, and always was required to do so on an empty stomach. which is particularilly difficult for me because my stomach no longer workes and i have digestive troubles, so my stomach stays full much longer than the average persons. anyway, recently, upon questioning a new pharmasicist, i was told that the new thought is that you DO NOT need to have an empty stomach to take your dose.

Has anyone else heard this recently?
 

·
Administrator
Joined
·
10,208 Posts
The directions that come with my prescription say to take Cell Cept on an empty stomach. I do know people that take it with food though. My doctor said that would cut down the effectiveness of the medication. Instead to help my stomach on the higher dosage Protonix was added to the mix.

Take care,
Lazylegs
 

·
Registered
Joined
·
3,471 Posts
i take mine more offten than not after breakfast, but some times before. in other words bad girl as i am, when i remember, same at night too :hehe:

Lin xxxx
 

·
Registered
Joined
·
15,684 Posts
Hi Coastie,

According to all the literature an active component of Cellcept (called MPA Cmax) is lowered by about 40% when it is taken with food. So, yes I should think it would matter, it wouldn't be as effective.

love
Lily
 

·
Registered
Joined
·
87 Posts
Discussion Starter · #5 ·
Thanks everyone. I thought that they lady I spoke to was a little off but better to just check and see what others thought.

I guess I will continue on my same routine. I take the liquid suspension because of my digestive issues so I assume liquids are ok, but I will stay away from food while it is processing I guess.
 

·
Registered
Joined
·
15,684 Posts
Should be fine, most sources say take with a full glass of water anyway. The other instructions say take at least one hr before food or two hours after.

love
Lily
 
1 - 6 of 6 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top